Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. 2006
  2. Published

    Concentration of measure on product spaces with applications to Markov processes.

    Blower, G. & Bolley, F., 2006, In: Studia Mathematica. 175, 1, p. 47-72 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space.

    Laustsen, N. J., Schlumprecht, T. & Zsak, A., 2006, In: Journal of Operator Theory. 56, 2, p. 391-402 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    The monotone Poisson process

    Belton, A. C. R., 2006, Quantum Probability. Bożejko, M., Młotkowski, W. & Wysoczański, J. (eds.). 73 ed. Warsaw: Polish Academy of Sciences, p. 99-115 17 p. (Banach Center Publications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  5. Published

    Optimal scaling for partially updating MCMC algorithms

    Neal, P. J. & Roberts, G., 05/2006, In: Annals of Applied Probability. 16, 2, p. 475-515 41 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Simplicial homology and Hochschild cohomology of Banach semilattice algebras

    Choi, Y., 05/2006, In: Glasgow Mathematical Journal. 48, 2, p. 231-245 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    Some self-adjoint quantum semimartingales

    Belton, A. C. R., 1/05/2006, In: Proceedings of the London Mathematical Society. 92, 3, p. 791-816 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    The number of zeros of a sum of fractional powers.

    Jameson, G. J. O., 8/06/2006, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2070, p. 1821-1830 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    Multitype randomised Reed-Frost epidemics and epidemics upon random graphs

    Neal, P. J., 08/2006, In: Annals of Applied Probability. 16, 3, p. 1166-1189 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    Generalised weakened fictitious play

    Leslie, D. S. & Collins, E. J., 1/08/2006, In: Games and Economic Behavior. 56, 2, p. 285-298 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    Construction of some quantum stochastic operator cocycles by the semigroup method.

    Lindsay, J. M. & Wills, S. J., 11/2006, In: Proceedings of the Indian Academy of Sciences (Mathematical Sciences). 116, 4 Issu, p. 519-529 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  12. Published

    Stochastic and deterministic analysis of SIS household epidemics

    Neal, P. J., 12/2006, In: Advances in Applied Probability. 38, 4, p. 943-968 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. 2007
  14. Published

    Comparisons of two SIR epidemic models with variable susceptibility and infectivity.

    Neal, P. J., 2007, In: Journal of Applied Probability. 44, 1, p. 41-57 17 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    The nonsolvability by radicals of generic 3-connected planar Laman graphs.

    Power, S. C. & Owen, J. C., 2007, In: Transactions of the American Mathematical Society. 359, 5, p. 2269-2303 35 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. Published

    MCMC for integer valued ARMA processes

    Neal, P. J. & Subba Rao, T., 01/2007, In: Journal of Time Series Analysis. 28, 1, p. 92-110 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  17. Published

    Free and classical entropy over the circle.

    Blower, G., 17/02/2007, In: Journal of Inequalities in Pure and Applied Mathematics. 8, 1, p. 1-6 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  18. Published

    Convergence of Markov processes near saddle fixed points.

    Turner, A. G., 1/03/2007, In: Annals of Probability. 35, 3, p. 1141-1171 31 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Discussion on the paper by Handcock, Raftery and Tantrum

    Leslie, D. S., 1/03/2007, In: Journal of the Royal Statistical Society: Series A Statistics in Society. 170, 2, p. 328-329 2 p.

    Research output: Contribution to journalComment/debatepeer-review

  20. Published

    Quantum stochastic operator cocycles via associated semigroups.

    Lindsay, J. M. & Wills, S. J., 05/2007, In: Mathematical Proceedings of the Cambridge Philosophical Society. 142, 3, p. 533-556 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    Stability of mappings on multi-normed spaces

    Dales, H. G. & Moslehian, M. S., 05/2007, In: Glasgow Mathematical Journal. 49, 2, p. 321-332 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    A general approach to heteroscedastic linear regression

    Leslie, D. S., Kohn, R. & Nott, D. J., 25/05/2007, In: Statistics and Computing. 17, 2, p. 131-146 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    Alicki-Fannes and Hudson-Parthasarathy evolution equations

    Belton, A. C. R., 07/2007, Quantum Probability and Infinite Dimensional Analysis XX. Accardi, L., Freudenberg, W. & Schuermann, M. (eds.). Singapore: World Scientific, p. 128-133 6 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  24. Published

    Classifying Higher Rank Toeplitz Operators.

    Power, S. C., 16/08/2007, In: New York Journal of Mathematics. 13, p. 271-298 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    Biflatness of $\ell^1$-semilattice algebras

    Choi, Y., 10/2007, In: Semigroup Forum. 75, 2, p. 253-271 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  26. Published

    The chaotic-representation property for a class of normal martingales

    Belton, A. C. R. & Attal, S., 1/11/2007, In: Probability Theory and Related Fields. 139, 3-4, p. 543-562 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  27. 2008
  28. Published

    Banach function algebras with dense invertible group

    Dales, H. G. & Feinstein, J. F., 2008, In: Proceedings of the American Mathematical Society. 136, 4, p. 1295-1304 10 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1...4 5 6 7 8 9 10 11 ...22 Next

Back to top